# SDR ASAA2023122847022

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N237AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36357
- Aircraft time: 27,346 hours, 9,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE ROW 27ABC INOP. (TRANSFERED FROM LOG PAGE 60747207) GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY ASSOCIATED WITH EMERGENCY EXIT LIGHT ABOVE ROW 27 ABC & INSTALLATION TEST FOOD IAW B737-900 AMM 33-51-06.
